Bayesian Estimation of the Heston Stochastic Volatility Model

Frühwirt-Schnatter, Silvia and Sögner, Leopold ORCID: https://orcid.org/0000-0001-5388-0601 (2008) Bayesian Estimation of the Heston Stochastic Volatility Model. Communications in Dependability and Quality Management, 11 (4), pp. 5-25.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 05 Feb 2015 08:55
Last Modified: 28 May 2019 08:13
URI: https://irihs.ihs.ac.at/id/eprint/2632

Actions (login required)

View Item View Item